Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The maximum term of an entire series with gaps


Author: J. D. Buckholtz
Journal: Proc. Amer. Math. Soc. 16 (1965), 272-276
MSC: Primary 30.55
DOI: https://doi.org/10.1090/S0002-9939-1965-0179360-4
MathSciNet review: 0179360
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. H. Hardy, Divergent Series, Oxford, at the Clarendon Press, 1949. MR 0030620
  • [2] S. M. Shah, The maximum term of an entire series, Math. Student 10 (1942), 80–82. MR 0007434
  • [3] J. M. Whittaker, The lower order of integral functions, J. London Math. Soc. 8 (1933), 20-27.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.55

Retrieve articles in all journals with MSC: 30.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179360-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society